# SDR HALA2009111000520

- Difficulty date: November 10, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 13,025 hours, 31,723 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 60715011
- Part serial: 060C4167
- Condition: Malfunctioned
- Location: Duct Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT PACK TEMP READS 225 DIG DUCT OVERHEAT LIGHT COMES ON WITH RT PACK SELECTED.  RT DUCT TEMP SENSOR REPLACED, OPS CK GOOD.
